MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH COMPACT MALE KIT; CATHETER, URETHRAL

COLOPLAST A/S SPEEDICATH COMPACT MALE KIT; CATHETER, URETHRAL
Model Number 2870211400
Health Effect - Clinical Codes Pain (1994); Septic Shock (2068); Chills (2191)
Date of Event 12/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.Any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the uder inserted the catheter and experienced pain.Blood was noted immediately after.The user took a shower and laid down but began to experience chills.The user then proceeded to the hospital and was treated for septic shock.The patient was hospitalized for 6 days.

Brand Name
SPEEDICATH COMPACT MALE KIT
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, region hovedstaden 3050
DA  3050
MDR Report Key7634811
Report Number3006606901-2018-00016
Device Sequence Number1424621
Product Code GBM
UDI-Device Identifier05708932653046
UDI-Public05708932653046
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2870211400
Device Catalogue Number2870211400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR